# SDR CALA2013090991142

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 94,140 hours, 14,886 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Out Of Position
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE MESSAGE ON EICAS.  EQUIPMENT COOLING IN AUTO POSITION ACP'D P61 EQUIPMENT COOLING GROUND TEST.  SMOKE & OVERHEAT MESSAGES SHOWN IAW TEST & SMOKE LIGHT OVERHEAD.  VALVE LIGHT EXTINGUISHED ONCE VALVES REPOSITIONED.  VALVE LIGHT REMAINED OUT AFTER TEST.  CYCLED SWITCH TO STANDBY, VALVE LIGHT CYCLED ON THEN OFF.   RETURNED TO AUTO & LIGHT OFF.  NO HISTORY NOTED & SYSTEM CHECKED GOOD.
